# SDR SIMA20210712003

- Difficulty date: July 12, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 38,878 hours, 33,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND RH LOWER FORWARD FAIRING EMERGENCY LIGHT INOP-C/A-RAR RH LOWER FAIRING EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-10. OPS CHECK GOOD NO FURHTER DEFECTS NOTED AT THIS TIME.
